Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 69, NWS Louisville, KY

July 13, 20158 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 13, 2015, 5:36 PM CDT for 8 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 5:36 PM CDT (22:36 UTC)
Expired
Jul 13, 2015, 8:30 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Adair County, KY, Clinton County, KY, Cumberland County, KY, Green County, KY, Larue County, KY, Metcalfe County, KY, Russell County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 128 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WGUS53 KLMK 132236
FFWLMK
KYC001-053-057-087-123-169-207-217-140130-
/O.NEW.KLMK.FF.W.0069.150713T2236Z-150714T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
  ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
  RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 830 PM CDT/930 PM EDT/

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...ALBANY...BURKESVILLE...COLUMBIA...
  GREENSBURG...JAMESTOWN...

  IN ADDITION...PORTLAND...MILLTOWN AND WRIGHTS ARE INCLUDED IN THIS
  FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  LITTLE MEADOW CREEK OVERFLOWS ONTO DAVIS ROAD.
  LITTLE PITMAN CREEK OVERFLOWS ONTO FAIRVIEW ROAD.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3663 8537 3736 8569 3740 8565 3742 8565
      3743 8572 3755 8577 3705 8490 3700 8484
      3697 8485 3695 8490 3696 8494 3692 8495
      3686 8506 3683 8506 3676 8500 3671 8502
      3666 8499 3661 8501

$$

MJ
1 follow-up statement
471 
WGUS73 KLMK 140028
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 PM EDT MON JUL 13 2015

KYC087-123-169-217-140036-
/O.CAN.KLMK.FF.W.0069.000000T0000Z-150714T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARUE KY-METCALFE KY-TAYLOR KY-GREEN KY-
728 PM CDT MON JUL 13 2015

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GREEN...
SOUTHWESTERN TAYLOR...EASTERN METCALFE AND SOUTHERN LARUE COUNTIES...

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3663 8537 3692 8547 3695 8544 3700 8549
      3711 8553 3717 8538 3726 8526 3700 8484
      3695 8490 3696 8494 3692 8495 3686 8506
      3683 8506 3676 8500 3672 8502 3666 8499
      3661 8501

$$

KYC001-053-057-207-140130-
/O.CON.KLMK.FF.W.0069.000000T0000Z-150714T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSSELL KY-ADAIR KY-CUMBERLAND KY-CLINTON KY-
728 PM CDT MON JUL 13 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CLINTON...EASTERN CUMBERLAND...ADAIR AND RUSSELL COUNTIES...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
TORRENTIAL RAINFALL WITH A THUNDERSTORM MOVING THROUGH SOUTHERN 
CUMBERLAND AND CLINTON COUNTIES.  RAINFALL WILL COME TO AN END 
SHORTLY ACROSS THE WARNING AREA.  HOWEVER...HIGH WATER WILL CONTINUE 
ACROSS THE REGION FOR THE FEW HOURS.

* LOCATIONS IMPACTED INCLUDE...
  ALBANY...
  BURKESVILLE...
  COLUMBIA...
  JAMESTOWN...

  IN ADDITION...ESTO...RUSSELL COUNTY AIRPORT AND MILLTOWN ARE
  INCLUDED IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  BIG CREEK OVERFLOWS HIGHWAY 768 AT MILLTOWN.
  BIG CREEK OVERFLOWS HIGHWAY 80 AT GRADYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3663 8537 3692 8547 3695 8544 3700 8549
      3711 8553 3717 8538 3726 8526 3700 8484
      3695 8490 3696 8494 3692 8495 3686 8506
      3683 8506 3676 8500 3672 8502 3666 8499
      3661 8501

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 5:34 PM CDT, 2 minutes earlier.

Area forecast discussion, Jul 13, 5:34 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT Mon Jul 13 2015

...Forecast Update...
Issued at 633 PM EDT Mon Jul 13 2015

Did a quick forecast update to clear the Severe Thunderstorm Watch
from our northern counties.  Essentially have trimmed the watch from
the NE to the SW, but kept areas generally west and south of the
outflow boundary in the watch.  As mentioned in the previous update,
the highest risk for severe weather over the next 1-2 hours will be
over Adair, Cumberland, Clinton, Russell counties.  Some additional
backbuilding is being observed as far NW as LaRue county.  So that
activity will likely "train" southeast along the boundary and also
produce a flood threat.  Radar estimates on precipitation will
likely be hail contaminated to an extent with this supercell.
However, 1-3 inches of rainfall will be likely in a corridor from
roughly Hodgenville to Albany Kentucky.

Issued at 553 PM EDT Mon Jul 13 2015

Expansive bow echo continue to push through southeastern KY late
this afternoon.  In its wake, a NW-SE oriented outflow boundary
extends from near Elizabethtown to near Russellville.  Renewed
convection is forming along this boundary given a relatively good
flow aloft and bulk shear values of over 40kts.  A strong CAPE
gradient was noted from northern IL southeastward through central
KY.  CAPE values to th east were in the 1500-2000 J/KG range, but
out across west KY, the values were in the 3000-4000 J/KG range.
Additional convective development is expected along this CAPE
boundary over the next few hours.  Given the effective shear and
buoyancy, discrete bowing segments and some temporary supercellular
structures seems likely.  Damaging winds and very large hail would
be the primary threats...especially across our SE Lake Cumberland
region.

No changes to the headlines at this time, though we probably could
start dropping the northern ends of the watch in the next hour or
so.  We'll see a break in the action this evening.  However, things
will likely become quite active again as convection developing to
our NW will likely congeal into a large MCS and plow through KY
later tonight.  More details on that threat later.

.SHORT TERM (Now through Tuesday Night)...
...Severe Weather and Flash Flood Potential continue...

Difficult forecast in the short term with opportunities for severe
storms and flooding. Severe Thunderstorm Watch #410 remains in
effect until 8 pm EDT for the entire area, but will begin trimming
northern counties behind the ongoing squall line soon and will be
taking a hard look at far west counties as well, as western
development has been slow to materialize.

Short term models are all over the place with next round of storms,
so confidence is not high on the overnight scenario.  12Z run of the
HRRR that handled the current bow echo best also seems to have the
best handle on the overnight precip.  This focuses on an existing
boundary running from west central IN to near Louisville where the
most recent development has occurred. If this plays out as planned,a
short wave accompanying a speed max showing up on satellite between
Peoria and the Quad Cities will provide the upper support for storm
development along the aforementioned surface boundary.

The bad news with this scenario is that the axis of precip would
then line up NW-SE.  With SE steering winds, this results in
training storms and high potential for excessive rains of several
inches along the axis.  Given the divergent model tendencies with
this, however, confidence is low on removing any of the area from
the Flash Flood Watch, so will continue with the entire CWA through
the existing time frame.  Antecedent soil conditions make areas east
of I-65 the highest threat, but with mid-upper 70 dewpoints, any
storm is capable of blinding rain and copious rains that could cause
true flash flooding.

Tuesday's weather is so reliant upon where overnight precip occurs
that confidence on details here are again low, other than to say
that storms are again expected, but the strongest should be confined
south and east of this afternoon's main area.

.LONG TERM (Wednesday through Monday)...
Issued at 201 PM EDT Mon Jul 13 2015

This discussion will be kept short as the main focus today is the
ongoing severe weather. The region will remain in northwest flow
aloft on Wednesday. By the end of the week the upper level ridge
will begin to build back in from the southwest. At the surface high
pressure will build in from the north Wednesday and will remain over
the area through Thursday.

Dry weather is expected Wednesday and Thursday under the influence
of the high pressure. Dewpoints will lower back into the mid 60s by
Thursday morning. However, this will be short lived as they will
increase again into the weekend. A couple of waves will ride through
the upper level flow around the periphery of the ridge this weekend.
As usual timing and coverage along with placement is in question
with these storms. The best coverage Friday and Saturday will likely
be across the northeastern portion of the area. Sunday the chances
may spread back to the southwest.

The other concern this weekend will be the heat. Temperatures will
top out in the upper 80s to lower 90s Friday through Sunday. Heat
index values will be in the upper 90s to lower 100s each afternoon.
This could pose an issue to sensitive individuals.

&&

.AVIATION (18Z TAF Update)...
Updated 145 PM EDT Mon Jul 13 2015

Squall line poised to blow through SDF and LEX between 1830-1930Z.
Winds have gusted in excess of 50kt with this over the past 2 hours
as it moved through Indiana. Development along west end of this line
has been minimal, so have backed off on certainty of TSRA at BWG and
gone VCNTY instead, but will continue to watch and update there as
necessary.

TSRA should be relatively short-lived at SDF, but stratified precip
behind the leading edge to the east will keep LEX in MVFR CIGS for
several hours. Development of TSRA farther west over Illinois and
western KY overnight expected along surface boundary generated by
the first line and expected to move SE across TAF sites by 12z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Update.........MJ
Short Term.....JBS
Long Term......EER
Aviation.......JBS
Hazardous weather outlook, Jul 13, 3:51 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT MON JUL 13 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-142100-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
451 PM EDT MON JUL 13 2015 /351 PM CDT MON JUL 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT / 7 PM CDT...

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING THROUGH WEDNESDAY MORNING...

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK SOUTHEAST THROUGH
CENTRAL KENTUCKY DURING THE EVENING. THE STRONGEST OF THESE STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND
TORRENTIAL RAINS THAT CAN CAUSE FLASH FLOODING. REDEVELOPING
THUNDERSTORMS LATER THIS EVENING FROM WESTERN INDIANA INTO CENTRAL
KENTUCKY WILL THEN PROVIDE THE FOCUS FOR THUNDERSTORMS THAT WILL
DROP EVEN MORE RAIN...WITH THE THREAT OF MULTIPLE STORMS DUMPING
SEVERAL INCHES OF RAIN ON SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR TUESDAY
AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND
TORRENTIAL RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM
RECENT HEAVY RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH
ROUND OF STORMS.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TUESDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

In the hours before

Local storm report, Jul 13, 5:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             BLACK GNAT              37.30N 85.45W
07/13/2015  M1.75 INCH       GREEN              KY   LAW ENFORCEMENT

&&

SZAPPANOS
Local storm report, Jul 13, 5:15 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND GST     BLACK GNAT              37.30N 85.45W
07/13/2015  E65 MPH          GREEN              KY   EMERGENCY MNGR

&&

SZAPPANOS
Local storm report, Jul 13, 5:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     4 NNW BLACK GNAT        37.35N 85.48W
07/13/2015  M65 MPH          GREEN              KY   ASOS

&&

SZAPPANOS
Local storm report, Jul 13, 5:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND GST     5 WNW SALOMA            37.45N 85.48W
07/13/2015  E65 MPH          TAYLOR             KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, Jul 13, 5:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     3 N BLACK GNAT          37.35N 85.46W
07/13/2015                   TAYLOR             KY   PUBLIC

            NUMEROUS TREES DOWN.

&&

SZAPPANOS
Local storm report, Jul 13, 5:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     2 WSW SALOMA            37.41N 85.43W
07/13/2015                   TAYLOR             KY   EMERGENCY MNGR

            ROOF BLOWN OFF A BARN AND TREES DOWN.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:39 PM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Fayette, Franklin, Garrard, Jessamine and 4 more3 hr
Jul 12, 8:15 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer30 min
Jul 13, 2:46 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more46 hr
Jul 13, 12:18 PM CDTSevere Thunderstorm WarningLMKTrimble42 min
Jul 13, 12:39 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble41 min
Jul 13, 12:58 PM CDTFlash Flood WarningLMKJefferson, Oldham, Shelby3 hr
Jul 13, 12:58 PM CDTSevere Thunderstorm WarningLMKTrimble22 min
Jul 13, 1:08 PM CDTAreal Flood AdvisoryLMKTrimble3 hr
Jul 13, 1:13 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble47 min
Jul 13, 1:21 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott34 min
Jul 13, 1:30 PM CDTFlash Flood WarningLMKHarrison, Scott3 hr
Jul 13, 1:35 PM CDTSevere Thunderstorm WarningLMKFranklin, Scott, Shelby30 min
Jul 13, 1:42 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott43 min
Jul 13, 1:51 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Jefferson, Nelson, Shelby and 2 more39 min
Jul 13, 1:56 PM CDTFlash Flood WarningLMKJefferson3 hr
Jul 13, 2:02 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison, Nicholas and 2 more38 min
Jul 13, 2:19 PM CDTAreal Flood AdvisoryLMKBourbon, Clark, Fayette, Nicholas3 hr
Jul 13, 2:26 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Bullitt, Clark, Fayette, Garrard and 8 more59 min
Jul 13, 2:40 PM CDTSpecial Weather StatementLMKAnderson, Bullitt, Jefferson, Spencer30 min
Jul 13, 2:54 PM CDTFlash Flood WarningLMKBourbon, Clark, Fayette, Jessamine, Madison3 hr
Jul 13, 3:24 PM CDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Nelson, Washington3 hr
Jul 13, 3:27 PM CDTSpecial Weather StatementLMKBoyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more43 min
Jul 13, 3:30 PM CDTSpecial Weather StatementLMKBoyle, Bullitt, Marion, Mercer, Nelson, Spencer and 1 more40 min
Jul 13, 4:11 PM CDTSevere Thunderstorm WarningLMKMarion, Nelson, Taylor29 min
Jul 13, 4:28 PM CDTAreal Flood AdvisoryLMKAdair, Boyle, Casey, Hardin, Larue, Lincoln and 5 more3 hr
Jul 13, 4:31 PM CDTSevere Thunderstorm WarningLMKLarue, Taylor29 min
Jul 13, 4:55 PM CDTTornado WarningLMKGreen, Taylor30 min
Jul 13, 5:24 PM CDTSevere Thunderstorm WarningLMKAdair, Green31 min
Jul 13, 5:25 PM CDTAreal Flood AdvisoryLMKAdair, Green, Taylor3 hr
Jul 13, 5:53 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe32 min
Jul 13, 6:25 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland40 min
Jul 13, 6:31 PM CDTTornado WarningLMKClinton, Cumberland29 min
Jul 13, 6:59 PM CDTTornado WarningLMKCumberland, Monroe31 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.